# SDR GTIA2017040601867

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 1,436 hours, 591 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

LEAD FA CALLED REPORTING FUMES IN REAR CABIN. PERFORMED TSM 05-50-00-810-831-A FOUND APU OVER SERVICED. DRAINED APU OIL & RESERVICED APU OIL IAW AMM 49-90-00/IAW AMM 12-13-49. PERFORMED APU BLEED PACK BURNOUT IAW AMM 21-00-00. NO ODOR SMELLED AT THIS TIME.
